Show simple item record

dc.creatorLi, Hong-Yanes
dc.creatorShi, Fu-Guies
dc.date2017-05-02
dc.date.accessioned2026-09-25T13:07:10Z
dc.date.available2026-09-25T13:07:10Z
dc.identifierhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1528
dc.identifier10.4067/S0716-09172008000100005
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/256471
dc.descriptionIn this paper, the theory of OR-convergence and weak OR-convergence of nets is introduced in L-topological spaces by means of neighborhoods and strong neighborhoods of fuzzy points based on Shi’s O-convergence.It can be used to characterize preclosed sets, preopen sets, δ-closed sets, δ-open sets, near compactness and near S*-compactness.es
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.en
dc.relationhttps://www.revistaproyecciones.cl/index.php/proyecciones/article/view/1528/2032
dc.rightsCopyright (c) 2008 Proyecciones. Journal of Mathematicsen
dc.rightshttps://creativecommons.org/licenses/by/4.0en
dc.sourceProyecciones (Antofagasta); Vol. 27 No. 1 (2008); 81-96en
dc.sourceProyecciones. Revista de Matemática; Vol. 27 Núm. 1 (2008); 81-96es
dc.source0717-6279
dc.source10.22199/issn.0717-6279-2008
dc.titleOR-convergence and weak OR-convergence of nets and their applicationses
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion


This item appears in the following Collection(s)

Show simple item record